# SDR GTIA9700247

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: A9560892
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR - FLT 1605 - ON POST/PREFLIGHT, FOUND NR 1 MAIN TIRE BLOWN.  NR 2 MAIN TIRE NEEDS REPLACED DUE TO AIRCRAFT TAXIED ON NR 1 MAIN WHEN BLOWN.  REMOVED AND REPLACED NR 1 MAIN TIRE AND WHEEL ASSEMBLY PER MM CHAPTER 32-40-1, PAGE 201.  REMOVED AND REPLACED MAIN TIRE AND WHEEL ASSEMBLY PER MM CHAPTER 32-40-1, PAGE 201.  (M)
